Accessibility navigation

Regime-dependent smile-adjusted delta hedging

Alexander, C., Rubinov, A., Kalepky, M. and Leontsinis, S. (2012) Regime-dependent smile-adjusted delta hedging. Journal of Futures Markets, 32 (3). pp. 203-229. ISSN 1096-9934

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/fut.20517

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:20983

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation